Parametric Shortest Path Algorithms with an Application to Cyclic Staffing

TitleParametric Shortest Path Algorithms with an Application to Cyclic Staffing
Publication TypeJournal Article
Year of Publication1981
AuthorsKarp, R. M., & Orlin J.. B.
Published inDiscrete Applied Mathematics (Netherlands)
Volume3
Issue1
Page(s)37-45
Other Numbers1571
Bibliographic Notes

Discrete Applied Mathematics (Netherlands), Vol. 3, No. 1, pp. 37-45

Abbreviated Authors

R. M. Karp and J.B. Orlin

ICSI Research Group

Algorithms

ICSI Publication Type

Article in journal or magazine